Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Error analysis for a stiff system procedure
HTML articles powered by AMS MathViewer

by Arthur David Snider PDF
Math. Comp. 30 (1976), 216-219 Request permission

Abstract:

The analysis of the local truncation error in a numerical scheme for integrating stiff differential equations, presented in a recent paper by Guderley and Hsu, holds only in special circumstances, but a more general analysis preserves the main conclusions. Several modifications of the scheme are also considered.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65L05
  • Retrieve articles in all journals with MSC: 65L05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Math. Comp. 30 (1976), 216-219
  • MSC: Primary 65L05
  • DOI: https://doi.org/10.1090/S0025-5718-1976-0398111-7
  • MathSciNet review: 0398111